# SDR IPXA2014033182464

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 29,483 hours, 16,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536154
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-10, MAIN CABIN FLOORBOARD 241XCF HAS EDGE DAMAGE.  FABRICATED FLOORBOARD IAW SREO B757-5320-9692-H.
